# SDR NOCA07012

- Difficulty date: June 21, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN SURFACE IS GOUGED AT NR 1 PYLON SIDE LINK FITTING FWD I/B FASTENER HOLE AREA.  REPAIRED DAMAGE PER ATS ER 12-02353 DATED 7-10-12.
